# SDR CALA2018091701938

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 81,717 hours, 17,389 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AC
- Part serial: 12178675
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE THROTTLE WOULD NOT CONTROL ENG NORMALLY JUST PRIOR T O DESCENT. RAN CHECKLIST LEFT ENG FUEL FLOW GOV REPLACED PER AMM 73-21-01, AND ACP ENGINE RUNS TEST NUMBERS 01,02,09,10 AND 11, ALL ENGINE PARAMETERS NORMAL. ACP IDT INSPECTION OF NR 1 ENG FUEL FLOW GOVERNER CONFIRMING PART NUMBER AND REPLACEMENT OF SEALS AND INSTALATION AND RIG PER IPC 73-21-01-01 AND AMM 73-21-01.
